Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Abdominal pain with mild fever and diarrhea - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Abdominal Pain
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions

Doctor :   hi
Doctor :   how can i help yu
User :   hi doc ..i am having abdominal pain,mild fever and mild diarrhoea..since fifteen days
Doctor :   ok
User :   i have done abtibiottic course for 3 days
Doctor :   ill help yu
User :   but symptoms are there
Doctor :   did yu take any foods outside
User :   no
Doctor :   did yu take any treaatment
User :   no other problem ..
User :   yes antibiotic to treat it ..for 3 days
Doctor :   how many times yu pass loose stools
Doctor :   did it contain blood or mucus
User :   2-3 times ...semiliquid
User :   no ..
User :   please help
Doctor :   first yu should complete a full course of antibiotic
Doctor :   was any test done
User :   what antibiotic
User :   ?
Doctor :   thats for 5-6 days
User :   widal and blood counts ..they are normal
User :   name the antibiotic ..??
Doctor :   ok
Doctor :   did yu do a abdominal scan
User :   any other test required ..??
User :   no it required..?
Doctor :   yes even if the symptoms does not subside with a full coruse
Doctor :   of antibiotics the of
User :   ultrasound..?? rule out what..??
Doctor :   ultrasound is justified
Doctor :   it can be a infection of the colon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor